MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 ASPHERE M SPEC 12/14 36 +5; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS, INC. 1818910 ASPHERE M SPEC 12/14 36 +5; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Catalog Number 136552100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 05/21/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pinnacle claim submission form and medical records received.After review of medical records the patient was revised to address surgical site infection.Operative note reported a small volume of seropurulent fluid and noted to egress from beneath the gluteus maximus.Doi: (b)(6) 2010; dor: (b)(6) 2010; left hip.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ASPHERE M SPEC 12/14 36 +5
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8687266
Report Number1818910-2019-95687
Device Sequence Number14186661
Product Code JDI
UDI-Device Identifier10603295033943
UDI-Public10603295033943
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K082585
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2010
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2015
Device Catalogue Number136552100
Device Lot Number3102333
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2019
Supplement Date Received by Manufacturer06/19/2019
Initial Report FDA Received Date06/11/2019
Supplement Report FDA Received Date06/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR